MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND SORIN S3 BUBBLE DETECTOR; MONITOR AND/OR CONTROL, LEVEL SENSING, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND SORIN S3 BUBBLE DETECTOR; MONITOR AND/OR CONTROL, LEVEL SENSING, CARDIOPULMONARY BYPASS
Model Number SENSOR 1/4"
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report of poor response of a bubble detector during operation check before use.The detector was replaced with another 1/4 sensor and the new sensore behaved as expected.There is no report of any patient injury.
 
Additional Manufacturer Narrative
Livanova deutschland manufactures the sorin s3 bubble detector.The incident occurred in japan.Follow up with the customer did not provide any further information.The bubble sensor 1/4 was received at livanova japan.Initial operation check found it working properly.Additional investigation is still on-going on the device.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
H10: the involved bubble sensor detector 1/4, received at livanova japan, was tested extensively using tap water and physiological saline without reproducing the reported issue.The device was found to work properly.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H10: based on results of extensive tests done on the involved unit by livanova techincian, device malfunction can be excluded and event occurred could be related to user perception in evaluating air bubble size that should be detected by sensor.
 
Event or Problem Description
See initial report.

Brand Name
SORIN S3 BUBBLE DETECTOR
Common Device Name
MONITOR AND/OR CONTROL, LEVEL SENSING, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key16202469
Report Number9611109-2023-00027
Device Sequence Number17181684
Product Code KRL
UDI-Device Identifier04033817900573
UDI-Public(01)04033817900573(11)220419
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955152
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSENSOR 1/4"
Device Catalogue Number23-07-40
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2022
Supplement Date Received by Manufacturer01/10/2023
03/31/2023
Initial Report FDA Received Date01/19/2023
Supplement Report FDA Received Date02/08/2023
04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown